# SDR ASAA2024021548066

- Difficulty date: February 15, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810445
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA BOARD DELAME P/N 147A5810-445. GROUNDED - YES. COMPLETED WET LAY UP REPAIR AND REMOVE AND REPLLACE INSERTS ON MAIN CABIN AFT WET AREA FLOOR BOARD PN:147A5810-45 IAW B737-900ER SRM 53-00-50-2R-7 REPAIR 7 AND 53-00-50-2R-0.
